A new result on averaging theory for a class of discontinuous planar differential systems with applications
Jackson ItikawaUniversidade de São Paulo, São Carlos, Brazil
Jaume LlibreUniversitat Autònoma de Barcelona, Bellaterra, Spain
Douglas Duarte NovaesUniversidade Estadual de Campinas, Brazil
We develop the averaging theory at any order for computing the periodic solutions of periodic discontinuous piecewise differential system of the form
where with and where D is an open interval of and is a small real parameter.
Applying this theory, we provide lower bounds for the maximum number of limit cycles that bifurcate from the origin of quartic polynomial differential systems of the form with a polynomial of degree without constant term, when they are perturbed, either inside the class of all continuous quartic polynomial differential systems, or inside the class of all discontinuous piecewise quartic polynomial differential systems with two zones separated by the straight line .
Cite this article
Jackson Itikawa, Jaume Llibre, Douglas Duarte Novaes, A new result on averaging theory for a class of discontinuous planar differential systems with applications. Rev. Mat. Iberoam. 33 (2017), no. 4, pp. 1247–1265DOI 10.4171/RMI/970